# SDR 97ZZZX3814

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N856RC
- Make and model: Piper PA-32-301T
- Aircraft serial: 328024003
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Pipe Flange
- Part number: LW15806
- Condition: Cracked
- Location: Upper Rt Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE INSPECTION FOUND EXHAUST STAIN AT RT UPPER COWL AT FIRST CLAMP WAS SUSPECT.  FURTHER INSPECTION FOUND INTERMEDIATE EXHAUST PIPE FLANGE CRACKED.  FLANGE WAS STRESS CRACKED AROUND ENTIRE CIRCUMFERENCE.  PART TOTAL TIME .050 HRS.
